Alert archive / Arizona / Wind Advisories in 2022
Wind Advisory 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 20, 2022, 12:45 PM MST for 4 counties in Arizona. It took effect at Mar 20, 2022, 11:00 PM MST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2022, 12:45 PM MST (19:45 UTC)
- In effect from
- Mar 20, 2022, 11:00 PM MST
- Expired
- Mar 21, 2022, 11:00 PM MST
- In force
- 24 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2299 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252 WWUS75 KFGZ 201945 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1245 PM MST Sun Mar 20 2022 AZZ014-210030- /O.UPG.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ /O.CON.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ Little Colorado River Valley in Apache County- Including the cities of St. Johns and Springerville 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...For the first Wind Advisory, southwest winds 20 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Apache County. * WHEN...For the first Wind Advisory, until 5 PM MST this afternoon. For the second Wind Advisory, from 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ013-210030- /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ /O.CON.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ Little Colorado River Valley in Navajo County- Including the cities of Winslow, Holbrook, and Snowflake 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...For the first Wind Advisory, southwest winds 20 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Navajo County. * WHEN...For the first Wind Advisory, until 5 PM MST this afternoon. For the second Wind Advisory, from 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-210030- /O.UPG.KFGZ.HW.A.0001.220321T0600Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Higher elevations Yavapai County. * WHEN...From 11 PM this evening to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-016-017-039-210030- /O.UPG.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, and Navajo N.M. 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST (6 AM to 12 PM MDT) MONDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern and central Arizona and the Navajo Nation. * WHEN...From 5 AM to 11 PM MST (6 AM to 12 PM MDT) Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ040-210030- /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST (6 AM to 12 PM MDT) MONDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of the Navajo Nation. * WHEN...From 5 AM to 11 PM MST (6 AM to 12 PM MDT) Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
4 follow-up statements
855 WWUS75 KFGZ 210007 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 507 PM MST Sun Mar 20 2022 AZZ013-014-211500- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ /O.CON.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, and Springerville 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Apache and Navajo Counties. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-211500- /O.CON.KFGZ.WI.Y.0008.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Higher elevations Yavapai County. * WHEN...From 11 PM this evening to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-016-017-039-040-211500- /O.CON.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern and central Arizona and the Navajo Nation. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
142 WWUS75 KFGZ 210929 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 229 AM MST Mon Mar 21 2022 AZZ008-220600- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 229 AM MST Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Higher elevations Yavapai County especially in the Bradshaw Mountains. * WHEN...through 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-013-014-016-017-039-040-220600- /O.CON.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 229 AM MST Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern and central Arizona and the Navajo Nation to include the White Mountains, Chuska Mountains, and the Little Colorado River Valley. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
296 WWUS75 KFGZ 211922 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1222 PM MST Mon Mar 21 2022 AZZ008-220600- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 1222 PM MST Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Higher elevations Yavapai County, especially in the Bradshaw Mountains. * WHEN...Until 11 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-013-014-016-017-039-040-220600- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 1222 PM MST Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of eastern and central Arizona and the Navajo Nation. Including the eastern Mogollon Rim, White Mountains, Chuska Mountains, and the Little Colorado River Valley. * WHEN...Until 11 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
928 WWUS75 KFGZ 220535 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1035 PM MST Mon Mar 21 2022 AZZ008-220645- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 1035 PM MST Mon Mar 21 2022 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... Wind speeds have decreased below advisory thresholds this evening, and the Wind Advisory will expire at 11 PM MST. Locally breezy conditions will continue overnight along and south of the Bradshaw Mountains. Gusts will remain under advisory criteria. $$ AZZ010-011-013-014-016-017-039-040-220645- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 1035 PM MST Mon Mar 21 2022 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... Wind speeds have decreased below advisory thresholds this evening, and the Wind Advisory will expire at 11 PM MST. Locally breezy conditions will continue overnight along and south of the Mogollon Rim, Black Mesa and White Mountains. Gusts will remain under advisory criteria. $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 20, 8:58 AM MST, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 20, 8:58 AM MST, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 858 AM MST Sun Mar 20 2022 .SYNOPSIS...A storm system will impact north-central Arizona Sunday bringing with it cooler and windy conditions along with mountain snow and valley rain showers. A rumble of thunder or two is also expected across Grand Canyon Country and across parts of the Mogollon Rim. Stronger north winds are expected Monday with breezy conditions continuing through Wednesday. Warmer temperatures with lighter winds are likely to end the week. && .UPDATE...Moisture is advected into the region this morning as a longwave trough beings its approach. Much of the hi-res guidance this morning has scattered rain/snow showers developing initially over the high terrain late this morning, then expanding in coverage later this afternoon and evening as upper-level dynamic support increases with the approaching trough. Outside of the showers, areas of gusty winds are also expected over the high terrain today. The forecast overnight forecast package handles this well, thus, no changes were made this morning. Previous discussion continues below. && .PREV DISCUSSION /329 AM MST/...WV imagery at this hour indicates that our next upper level storm system was continuing to pinwheel southward into southern California. A swath of dense mid/upper level clouds continues to invade from the southwest ahead of this feature and most areas will begin the day with cloudy skies. While the near surface layer has decoupled some across lower elevations, local VWP indicates around 30-40 knots of flow aloft. While daytime mixing may be limited due to the cloud cover, I expect after sunrise, we'll tap into some of the higher 30-40 knot momentum aloft. As the upper trough scoots eastward, it'll actually loosen up the wind field temporarily for much of the area. The exception to this will be across the eastern parts of the Mogollon Rim/LCR as well as the White Mountains. For this reason, I went ahead and hoisted a Wind Advisory that will run from 18Z today (1100 Arizona Time) to 00Z Monday (1700 Arizona Time). Sustained winds will approach 30 mph with gusts as great as 50 mph this afternoon. Experimental NBM probability of exceedence guidance indicates around a 90% chance of locations across the White Mountains experiencing advisory caliber winds and thus forecast confidence is high across this region. Elsewhere, breezy conditions can still be expected with a high probability (over 80%) of experiencing sustained winds in the 20 to 30 mph range with gusts to 40 mph (a little higher in spots along the mountain peaks). Examining the precipitation aspect of this next system, confidence remains high that we'll see at least a 60-70% coverage of showers with around a 20% coverage of thunderstorms. The best time frame for the onset of precipitation will be later this morning across the Kaibab, before expanding eastward through the rest of the High Country by mid to late afternoon. Precipitation will likely taper off across the Black Mesa/Chuska Mountains and White Mountains during the pre-dawn hours on Monday. Snow levels will run around 6500 feet or so, though levels may dip downward within deeper convection. MUCAPE values from the HREF will only support at isolated coverage of thunderstorms (around 20%) mainly across Grand Canyon Country and along the Mogollon Rim. Outside of isolated lightning strikes, enhanced/gusty winds and heavier precipitation consisting of rain, graupel/small hail and snow (reducing visibility) should be expected within deeper showers and thunderstorms. The impact will be pockets/periods of hazardous driving conditions. With many of the probabilistic and deterministic hi-res guidance remaining aggressive both in measurable precipitation potential and simulated Z fields, I've nudged PoPs upward toward the SREF means. The greatest PoPs (60-70%) reside across Grand Canyon Country and across eastern parts of the rim and LCR/White Mountains. Total snowfall accumulation will range between a dusting to 1/2" at elevations around 6500 feet. 1-2 inches of snow is still expected along the north rim of the Grand Canyon, the San Fransisco Peaks, and across the White Mountains. For locations below 6500 feet, anticipate rain amounts to only tally to a few hundredths of an inch, with a few locales seeing around one-tenth of an inch. It'll be cooler today with cold conditions forecast tonight and into Monday. In addition, our second round of winds will take place starting after midnight tonight and lingering through the day on Monday. I've made some slight alterations to the High Wind Watch with the main change to highlight the higher terrain of Yavapai County (these locales stand the best chance for near 60 mph wind gusts) for tonight into Monday morning. The remainder of the High Wind Watch remains in tact as forecast 700mb wind fields from much of the deterministic guidance still advertises 50 to 55 knot flow streaming in overhead across the backside of the departing upper trough. Experimental NBM guidance has proven to over inflate the wind speeds just a touch (at least anecdotally), but given the strong consensus among the deterministic guidance regarding the 700mb wind field, the experimental NBM's output of near 60 mph wind gusts across the Black Mesa, Chuska Mountains and portions of the LCR and White Mountains on Monday remains plausible. It's quite possible that we opt for Wind Advisories in lieu of warnings, however, in the event that deeper momentum transfer appears unlikely. Regardless of the NWS product, it'll be windy on Monday (probability of exceeding 40 mph wind gusts averages between 70 and 90 percent) with many areas experiencing sustained winds near 30 mph with gusts as high as 55mph and likely needing at least Wind Advisory headlines. Winds will abate as the height gradient aloft/surface pressure gradient loosen through the remainder of the week. We'll still see breezy conditions across the Black Mesa/Chuskas down into the Whites on Tuesday, but speeds are expected to remain below advisory levels. After some cold nights with lows in the teens and twenties for the colder locations across N. AZ, we'll see both high and low temperatures moderate to above seasonal norms. At this juncture, it appears that mid-level ridging will take hold of the weather pattern from mid-week onward and thus no precipitation chances are advertised. && .AVIATION...For the 18Z package...Light rain and snow showers will increase beginning now, with the potential for scattered MVFR and isolated IFR conditions lasting through the overnight hours. West to southwest winds will generally range from 10-20G25-35kts today, with the strongest winds over higher terrain along and north of the Mogollon Rim. After 07Z Monday, winds will begin switch to the north behind a cold front forecast to sweep across the area from the northwest to the southeast. Wind speeds in excess of 50kts will be possible at locations immediately south of high terrain features. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Increasing clouds and southwest winds today becoming northwest to north this evening. Winds could become very strong across Yavapai County eastward to the New Mexico border and northward to the Four Corners. Winds of 20 to 30 MPH with gusts between 40 to 50 MPH are possible this evening through Monday afternoon. Chances for rain and snow with cooler temperatures are also expected today through Monday. Tuesday through Thursday...Gusty north to northeast winds will continue Tuesday and Wednesday with lighter winds expected on Thursday. Temperatures are expected to warm to near normal through midweek along with dry conditions. && .FGZ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Monday evening FOR AZZ010-011-014-016-017-039. Wind Advisory until 5 PM MST this afternoon FOR AZZ013-014. High Wind Watch from this evening through Monday evening FOR AZZ008. && PUBLIC...Humphreys AVIATION...RR FIRE WEATHER...MAS For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 2:25 AM MST | Wind Advisory | FGZ | Apache, Navajo | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.